# SDR DHL9872454C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK IN UPPER FLANGE OF RIB 13, R/W.  STOP DRILL CRACK, HFEC, INSTALLED RIB REPAIR PER SRM 57-10-5.  REPAIR 16 X 2 X 1.  N/R 2257.
